Skip to main content

Function Process and Reliability Analysis of a Two-dependent-unit System

Wu, Shaomin, Wan, Dejun, Huang, Ren (1995) Function Process and Reliability Analysis of a Two-dependent-unit System. Microelectronics Reliability, 35 (4). pp. 743-747. ISSN 0026-2714. (doi:10.1016/0026-2714(95)93183-B) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:32008)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0026-2714(95)93183-B

Abstract

In this paper, a two-dependent-unit system is discussed. We assume that the life distribution of the two units is a two-dimensional exponential distribution, and the repair distributions are general distributions, respectively, and the failure unit cannot be repaired “as good as new”. By using a function process, some reliability indices are derived.

Item Type: Article
DOI/Identification number: 10.1016/0026-2714(95)93183-B
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 12:29 UTC
Last Modified: 16 Feb 2021 12:43 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/32008 (The current URI for this page, for reference purposes)
Wu, Shaomin: https://orcid.org/0000-0001-9786-3213
  • Depositors only (login required):